# SDR USAA2009081892168

- Difficulty date: August 15, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - FOUR (4) CRACKS ON BS 178 BULKHEAD VERTICAL BEAM WEB BETWEEN WL 228 TO WL 234, LBL 17.  REPAIRED BS 178 BULKHEAD VERTICAL BEAM WEB BETWEEN WL 228 TO WL 234, LBL 17 IAW B737 SRM 53-10-08.
